A. Atserias, A. Bulatov, and V. Dalmau, On the Power of k-Consistency, ICALP, pp.279-290, 2007.
DOI : 10.1007/978-3-540-73420-8_26

A. Atserias, M. Grohe, and D. Marx, Size bounds and query plans for relational joins, FOCS, pp.739-748, 2008.
DOI : 10.1109/focs.2008.43

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

P. Austrin, Towards sharp inapproximability for any 2-csp, FOCS, pp.307-317, 2007.
DOI : 10.1137/070711670

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

L. Barto, M. Kozik, and T. Niven, Graphs, polymorphisms and the complexity of homomorphism problems, Proceedings of the fourtieth annual ACM symposium on Theory of computing, STOC 08, pp.789-796, 2008.
DOI : 10.1145/1374376.1374488

M. Bodirsky and J. Kára, The complexity of temporal constraint satisfaction problems, STOC, pp.29-38, 2008.

A. Bulatov, The complexity of the counting constraint satisfaction problem, ICALP, pp.646-661, 2008.

A. Bulatov and V. Dalmau, Towards a dichotomy theorem for the counting constraint satisfaction problem, FOCS, pp.562-571, 2003.

A. Bulatov and M. Grohe, The complexity of partition functions, Theoretical Computer Science, vol.348, issue.2-3, pp.148-186, 2005.
DOI : 10.1016/j.tcs.2005.09.011

A. A. Bulatov, Tractable conservative constraint satisfaction problems, 18th Annual IEEE Symposium of Logic in Computer Science, 2003. Proceedings., pp.321-330, 2003.
DOI : 10.1109/LICS.2003.1210072

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

A. A. Bulatov, A dichotomy theorem for constraint satisfaction problems on a 3-element set, Journal of the ACM, vol.53, issue.1, pp.66-120, 2006.
DOI : 10.1145/1120582.1120584

A. A. Bulatov, P. Jeavons, and A. A. Krokhin, Classifying the Complexity of Constraints Using Finite Algebras, SIAM Journal on Computing, vol.34, issue.3, pp.720-742, 2005.
DOI : 10.1137/S0097539700376676

H. Chen and V. Dalmau, Beyond Hypertree Width: Decomposition Methods Without Decompositions, CP, pp.167-181, 2005.
DOI : 10.1007/11564751_15

URL : http://arxiv.org/abs/cs/0505035

M. E. Dyer, L. A. Goldberg, and M. Paterson, On counting homomorphisms to directed acyclic graphs, J. ACM, issue.6, p.54, 2007.
DOI : 10.1145/1314690.1314691

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

T. Feder and M. Y. Vardi, The Computational Structure of Monotone Monadic SNP and Constraint Satisfaction: A Study through Datalog and Group Theory, SIAM Journal on Computing, vol.28, issue.1, pp.57-104, 1998.
DOI : 10.1137/S0097539794266766

M. R. Fellows, D. Hermelin, F. Rosamond, and S. Vialette, On the parameterized complexity of multiple-interval graph problems, Theoretical Computer Science, vol.410, issue.1, 2008.
DOI : 10.1016/j.tcs.2008.09.065

URL : https://hal.archives-ouvertes.fr/hal-00619739

G. Gottlob, L. Leone, and F. Scarcello, Hypertree Decompositions and Tractable Queries, Journal of Computer and System Sciences, vol.64, issue.3, pp.579-627, 2002.
DOI : 10.1006/jcss.2001.1809

URL : http://doi.org/10.1006/jcss.2001.1809

M. Grohe, The complexity of homomorphism and constraint satisfaction problems seen from the other side, J. ACM, vol.54, issue.1, 2007.

M. Grohe and D. Marx, Constraint solving via fractional edge covers, SODA, pp.289-298, 2006.
DOI : 10.1145/2636918

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

P. Hell and J. Ne?etril, The core of a graph, Discrete Mathematics, vol.109, issue.1-3, pp.117-126, 1992.
DOI : 10.1016/0012-365X(92)90282-K

P. Hell and J. Ne?et?il, On the complexity of H-coloring, Journal of Combinatorial Theory, Series B, vol.48, issue.1, pp.92-110, 1990.
DOI : 10.1016/0095-8956(90)90132-J

D. S. Johnson, C. H. Papadimitriou, and M. Yannakakis, On generating all maximal independent sets, Information Processing Letters, vol.27, issue.3, pp.119-123, 1988.
DOI : 10.1016/0020-0190(88)90065-8

P. Jonsson, M. Klasson, and A. A. Krokhin, The Approximability of Three-valued MAX CSP, SIAM Journal on Computing, vol.35, issue.6, pp.1329-1349, 2006.
DOI : 10.1137/S009753970444644X

P. Jonsson and A. A. Krokhin, Maximum H-colourable subdigraphs and constraint optimization with arbitrary weights, Journal of Computer and System Sciences, vol.73, issue.5, pp.691-702, 2007.
DOI : 10.1016/j.jcss.2007.02.001

URL : http://doi.org/10.1016/j.jcss.2007.02.001

P. Raghavendra, Optimal algorithms and inapproximability results for every CSP?, Proceedings of the fourtieth annual ACM symposium on Theory of computing, STOC 08, pp.245-254, 2008.
DOI : 10.1145/1374376.1374414

H. Schnoor and I. Schnoor, Enumerating All Solutions for Constraint Satisfaction Problems, STACS, pp.694-705, 2007.
DOI : 10.1007/978-3-540-70918-3_59

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=